# SDR AMTA200500719

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 644501
- Part serial: 016204
- Condition: Unserviceable
- Location: Rt Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(R ENG FIRE LP 2) DISPLAYED.  CAME ON 1 HR AFTER ALL 4 LOOP CHANGES.  AS PER FIM 26-11-00, FIGURE 103, SHEET 5, BLOCK 113, RERACKED AFOLTS NR 2 CARD, M10274.  MESSAGE WENT AWAY.  REMOVED AND REPLACED M684 R ENG FIRE LOOP 2 AFOLTS CARD IAW MM 26-10-01-4.  OPERATIONAL CHECK NORMAL.  (K)
